# SDR DALA13009427104

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N704DK
- Make and model: Boeing 777232
- Aircraft serial: 29739
- Aircraft time: 20,435 hours, 1,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A10 CHECK,  FOUND ONE EMERGENCY LIGHT OUT AT SEAT 2B.  TROUBLESHOT FOUND EMERGENCY LIGHT ASSY AT FAULT REPLACED EMERGENCY PATH LIGHT ASSY AT SEAT 2B IAW AMM 33-51,  OPS CHECKED OK. ACFT OK FOR SERVICE.
